MathSciNet Relay Station
MathSciNet bibliographic data
MR105081 (21 #3827) 54.00
Nagata, J. Note on dimension theory for metric spaces. Fund. Math. 45 1958 143–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement